# SDR 2008UALA02163

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 59,656 hours, 20,190 cycles
- Engine: Pwa PW2037
- System (JASC): 2701 · Control Column Section
- Part: Bolt
- Condition: Out Of Rig
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ELEVATOR CONTROLS FEEL HEAVY.  CREW COMMENTS: EXCESSIVE BACK PRESS REQUIRED ON TO. 3.3 SET OVER 6 UNITS REQUIRED TO TRIM OUT PRESSURE.  OK IN FLT.  FOUND CAPTAINS AFT QUADRANT STOP BOLT OUT OF RIG.  REMOVED ONE WASHER AT STOP BOLT. RECHECKED AFTER RIG AND FOUND NEUTRAL COLUMN TO FWD POSITION AT 9 DEG. AND AFT AT 13 DEG. RIGGED AND OK. TWO TEST FLIGHTS WERE SATISFACTORY PER EG.
